# SDR A6WA201311274201

- Difficulty date: November 21, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 33,324 hours, 30,868 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Disconnected
- Location: Nr 3 Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

3854, RIGHT INBD BRAKE IS STICKING.  BTMS SHOWS 14 FOR THAT BRAKE.  ALL OTHER INDICATORS NORMAL, COMPLIED WITH QRH.  FOUND NR 3 FUSE BLOWN.  R & R NR 3 & NR 4 MLG TIRE ASSEMBLIES IAW AMM 32-41-01.  VERIFIED SPACER & WASHER INSTALLED. FOUND NR 3 BRAKE QD DISCONNECTED.  RECONNECTED QD & SPUN TIRE, TIRE SPINS FREELY.  INSPECTED NR 3 BRAKE NO DISCOLORATION OR OTHER DEFECTS NOTED COMPLIED WITH TIRE BURST INSPECTION.
